Alert archive / Wisconsin / River Flood Warnings in 2011

River Flood Warning 27, NWS La Crosse, WI

April 14, 2011Grant County, Richland County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Apr 14, 2011, 9:32 AM CDT for Grant County, Richland County, Wisconsin. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2011, 9:32 AM CDT (14:32 UTC)
In effect from
Apr 15, 2011, 10:00 AM CDT
Expired
Apr 17, 2011, 5:03 AM CDT
In force
43 hr
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Grant County, WI, Richland County, WI

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River at Muscoda (MUSW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05407000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WGUS43 KARX 141432
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
932 AM CDT THU APR 14 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE
HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-150232-
/O.NEW.KARX.FL.W.0027.110415T1200Z-110418T0300Z/
/MUSW3.1.ER.110415T1200Z.110416T0600Z.110417T0900Z.NR/
932 AM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WISCONSIN RIVER AT MUSCODA.
* FROM FRIDAY MORNING TO SUNDAY EVENING.
* AT  8:00 AM THURSDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 9.5 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL.

$$
10 follow-up statements
888 
WGUS83 KARX 150116
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 PM CDT THU APR 14 2011


.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE
HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-151316-
/O.EXT.KARX.FL.W.0027.110415T1500Z-110418T0600Z/
/MUSW3.1.ER.110415T1500Z.110416T0600Z.110417T1200Z.NO/
816 PM CDT THU APR 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* FROM FRIDAY MORNING TO LATE SUNDAY NIGHT.
* AT  7:00 PM THURSDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 9.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL.

$$
396 
WGUS83 KARX 151001
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
501 AM CDT FRI APR 15 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE
HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-152201-
/O.CON.KARX.FL.W.0027.110415T1500Z-110418T0600Z/
/MUSW3.1.ER.110415T1500Z.110416T0600Z.110417T1200Z.NO/
501 AM CDT FRI APR 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* FROM THIS MORNING TO LATE SUNDAY NIGHT.
* AT  4:00 AM FRIDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 9.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL.

$$
787 
WGUS83 KARX 151505
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1005 AM CDT FRI APR 15 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE
HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-160305-
/O.EXT.KARX.FL.W.0027.000000T0000Z-110418T0900Z/
/MUSW3.1.ER.110415T1800Z.110416T1200Z.110417T1500Z.NO/
1005 AM CDT FRI APR 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* UNTIL LATE SUNDAY NIGHT.
* AT  9:00 AM FRIDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 9.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL.

$$
259 
WGUS83 KARX 152106
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT FRI APR 15 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE
HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-160906-
/O.CON.KARX.FL.W.0027.000000T0000Z-110418T0900Z/
/MUSW3.1.ER.110415T2125Z.110416T1200Z.110417T1500Z.NO/
406 PM CDT FRI APR 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* AT  3:00 PM FRIDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY AND CONTINUE TO RISE TO 
  NEAR 9.4 FEET SATURDAY MORNING. 
* IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL.

$$
642 
WGUS83 KARX 160124
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
824 PM CDT FRI APR 15 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE
HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-161324-
/O.EXT.KARX.FL.W.0027.000000T0000Z-110418T1200Z/
/MUSW3.1.ER.110416T0336Z.110416T1800Z.110417T1800Z.NO/
824 PM CDT FRI APR 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* UNTIL MONDAY MORNING.
* AT  7:00 PM FRIDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 9.3 FEET SATURDAY. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SUNDAY.
* IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL.

$$
419 
WGUS83 KARX 161024
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 AM CDT SAT APR 16 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE
HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-162224-
/O.CON.KARX.FL.W.0027.000000T0000Z-110418T1200Z/
/MUSW3.1.ER.110416T0900Z.110416T1800Z.110417T1800Z.NO/
524 AM CDT SAT APR 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* UNTIL MONDAY MORNING.
* AT  4:00 AM SATURDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET 
  TODAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN 
  SOME LOCATIONS WITH ONLY MINOR FLOODING. AT 9.5 FEET...FLOODING MAY
  IMPACT SOME HOMES IN BOSCOBEL.
$$

DAS
769 
WGUS83 KARX 161512
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1012 AM CDT SAT APR 16 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL LAST NIGHT AS WELL AS LAST WEEKEND WILL
CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-170312-
/O.EXT.KARX.FL.W.0027.000000T0000Z-110418T0600Z/
/MUSW3.1.ER.110416T0900Z.110417T0000Z.110417T1200Z.NO/
1012 AM CDT SAT APR 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM SATURDAY THE STAGE WAS 9.03 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN 
  SOME LOCATIONS WITH ONLY MINOR FLOODING. 

$$
163 
WGUS83 KARX 162106
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT SAT APR 16 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL LAST NIGHT AS WELL AS LAST WEEKEND WILL
CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-170906-
/O.CON.KARX.FL.W.0027.000000T0000Z-110418T0600Z/
/MUSW3.1.ER.110416T0900Z.110417T0000Z.110417T1200Z.NO/
406 PM CDT SAT APR 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* AT  3:00 PM SATURDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR NEAR 9.1 FEET THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN 
  SOME LOCATIONS WITH ONLY MINOR FLOODING. 

$$
565 
WGUS83 KARX 170111
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
811 PM CDT SAT APR 16 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS
OF WISCONSIN...PLUS RAINFALL LAST WEEKEND WILL CONTINUE TO CAUSE HIGH 
WATER LEVELS ALONG THE WISCONSIN RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-171311-
/O.CON.KARX.FL.W.0027.000000T0000Z-110418T0600Z/
/MUSW3.1.ER.110416T0900Z.110416T1400Z.110417T1200Z.NO/
811 PM CDT SAT APR 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT MUSCODA.
* AT  7:00 PM SATURDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH SUNDAY 
  AFTERNOON...THEN BEGIN FALLING.
* IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN 
  SOME LOCATIONS WITH ONLY MINOR FLOODING. 

$$
354 
WGUS83 KARX 171003
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
503 AM CDT SUN APR 17 2011

.THE WISCONSIN RIVER AT MUSCODA HAS FALLEN BELOW FLOOD STAGE THIS
MORNING AND IS EXPECTED TO CONTINUE FALLING INTO THIS NEXT WEEK.
THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. HOWEVER...WE ARE
MONITORING PRECIPITATION POTENTIAL THROUGH THIS NEXT WEEK AS SEVERAL
WEATHER SYSTEMS MOVE THROUGH THE UPPER MIDWEST. ANY SIGNIFICANT
PRECIPITATION COULD SEND WATER LEVELS BACK UP AGAIN. THOSE WITH
INTEREST ALONG THE WISCONSIN RIVER ARE ENCOURAGED TO STAY TUNED AND
MONITOR THE LATEST HYDROLOGIC PRODUCTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC043-103-171033-
/O.CAN.KARX.FL.W.0027.000000T0000Z-110418T0600Z/
/MUSW3.1.ER.110416T0900Z.110416T1400Z.110417T0117Z.NO/
503 AM CDT SUN APR 17 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER AT MUSCODA.
* AT  4:00 AM SUNDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT  8:17 PM SATURDAY.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE FALLING INTO THIS
  NEXT WEEK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 3:44 AM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Apr 14, 3:44 AM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
344 AM CDT THU APR 14 2011

.SHORT TERM...TODAY THROUGH SATURDAY

FOR THIS MORNING...THE COMBINATION OF MODERATE TO STRONG 900 TO
700 MB FRONTOGENESIS AND MODERATE 850 MB MOISTURE CONVERGENCE WILL
CONTINUE TO GENERATE SCATTERED SHOWERS ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR. MEANWHILE NORTH OF WISCONSIN 10 IN NORTH
CENTRAL WISCONSIN...A DRY EASTERLY FLOW WILL BRING DRIER AIR INTO
THIS REGION. BY LATE THIS MORNING...DEW POINTS IN THESE AREAS WILL
RANGE FROM 10 TO 20 DEGREES. SIMILAR DEW POINTS MAY BE SEEN ACROSS
THIS AREA ON FRIDAY.

FOR THIS AFTERNOON...THE FRONTOGENESIS RAPIDLY WEAKENS ACROSS THE
REGION. AT THE SAME TIME...THE BEST 925 AND 850 MB MOISTURE
TRANSPORT SHIFTS RAPIDLY TOWARD WESTERN IOWA...NEBRASKA...
KANSAS...AND SOUTH DAKOTA. THIS IS A RESULT OF CYCLOGENESIS
BEGINNING TO DEVELOP ACROSS THE CENTRAL PLAINS. WITH THE EXCEPTION
OF THE DETERMINISTIC GFS...THE OTHER 14.00Z MODELS ARE IN GOOD
AGREEMENT THAT THE AREA WILL BE DRY DURING THIS TIME PERIOD.

FROM TONIGHT THROUGH FRIDAY...A RATHER TIGHT PRESSURE SURFACE
GRADIENT DEVELOPS ACROSS THE AREA AS THE LOW DEEPENS ACROSS THE
CENTRAL PLAINS AND A STRONG CANADIAN HIGH PRESSURE SYSTEM MOVES
SLOWLY SOUTHEAST ACROSS ONTARIO. SUSTAINED WINDS WILL RANGE FROM
15 TO 30 MPH WITH WIND GUSTS UP TO 35 MPH TONIGHT...AND FROM 20 TO
30 MPH WITH WIND GUSTS AROUND 40 MPH ON FRIDAY. A WIND ADVISORY
MAY BE NEEDED ON FRIDAY. AS THE SURFACE LOW STARTS TO GRADUALLY
FILL AND MOVE INTO THE AREA ON FRIDAY EVENING...THE WINDS SHOULD
GRADUALLY DIMINISH.

FROM FRIDAY AFTERNOON INTO SATURDAY MORNING...A NEGATIVELY TILTED
SHORT WAVE TROUGH WILL MOVE NORTHEAST THROUGH THE FORECAST AREA.
AS THIS OCCURS...RAIN WILL SPREAD NORTHWARD TO THE INTERSTATE 90
CORRIDOR ON FRIDAY AFTERNOON...AND ACROSS THE ENTIRE AREA ON
FRIDAY NIGHT. SOUNDINGS SUGGEST THAT THE TEMPERATURES ALOFT MAY
COOL ENOUGH FOR THE PRECIPITATION TO CHANGE OVER TO SNOW NORTH OF
AN OELWEIN IOWA TO BLACK RIVER FALLS WISCONSIN LINE. WHILE MOST
OF THESE AREAS WILL LIKELY SEE A TRACE TO A FEW TENTHS OF AN INCH...
THERE MAY BE UP TO AN INCH NORTH OF WISCONSIN 29 IN NORTHERN CLARK
AND TAYLOR COUNTIES.

ON SATURDAY AFTERNOON...SUBSIDENCE IN THE WAKE OF THIS SHORT WAVE
TROUGH WILL GRADUALLY BUILD ACROSS THE AREA. AS THIS OCCURS...THE
RAIN WILL COME TO AN END AND THE CLOUDS WILL BEGIN TO BREAK UP.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

FROM SUNDAY INTO MONDAY...THE 14.00Z MODELS CONTINUE TO STRUGGLE
WITH THE TIMING OF SHORT WAVE TROUGHS IN THE QUASI-ZONAL FLOW
ACROSS THE NORTHERN UNITED STATES. DUE TO THIS...A SLIGHT CHANCE
OF PRECIPITATION WAS BLANKETED THROUGH THIS TIME PERIOD.

FROM MONDAY NIGHT INTO WEDNESDAY...THE MODELS ARE CONTINUING TO
SHOW THAT A MORE SIGNIFICANT LOW PRESSURE SYSTEM WILL TRACK FROM
THE CENTRAL PLAINS INTO THE EASTERN GREAT LAKES. WHILE THE CHANCES
FOR SEVERE WEATHER LOOKS NON-EXISTENT AT THIS TIME...THERE APPEARS
THAT THERE WILL BE A GOOD INFLUX OF GULF MOISTURE FOR THIS SYSTEM
TO WORK WITH AND THIS ULTIMATELY COULD RESULT IN A LONG DURATION
RAIN EVENT. THIS COULD RESULT IN SOME RISES IN AREA RIVERS OR
PROLONG ONGOING FLOODING.

&&

.AVIATION...TODAY AND TONIGHT

WEAK SURFACE COLD FRONT EXTENDED FROM EASTERN IOWA INTO NORTHERN
ILLINOIS EARLY THIS MORNING. WEAK MID LEVEL LIFT TO THE NORTH OF THE
FRONT HAS PRODUCED AN AREA OF LIGHT SHOWERS ACROSS SOUTHERN
MINNESOTA...WHICH WERE EXPANDING EASTWARD IN TIME. 14.00Z MODELS
INDICATE WEAK FRONTOGENETIC FORCING TO CONTINUE GENERATING LIFT
THROUGH 15Z-18Z...WHICH WILL MAINTAIN THE LIGHT SHOWERS. LOW LEVELS
LOOK TO REMAIN RELATIVELY DRIVE AND EXPECT VFR CONDITIONS AT BOTH
KLSE AND KRST IN BOTH CEILINGS AND VISIBILITIES. AS LIFT WANES LATER
THIS MORNING THE SHOWERS WILL END...BUT THE CLOUDS WILL REMAIN.
AGAIN VFR CONDITIONS EXPECTED WITH BASES OF 8K-10K FEET THROUGH
TONIGHT.

LATE TONIGHT...AN AREA OF LOW PRESSURE WILL BEGIN TO LIFT OUT OF THE
SOUTHERN PLAINS. THE PRESSURE GRADIENT WILL TIGHTEN...WITH EASTERLY
WINDS INCREASING OVERNIGHT... AND AFTER 06Z SOME GUSTS COULD BE AS
HIGH AS 30 KNOTS AT KRST AND 20 KNOTS AT KLSE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...BOYNE
AVIATION...RABERDING
Hazardous weather outlook, Apr 14, 4:52 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
452 AM CDT THU APR 14 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-151100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
452 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

TONIGHT...STRONG EASTERLY WINDS OF 15 TO 30 MPH WITH A FEW GUSTS TO
35 MPH ARE EXPECTED.

MINOR TO MODERATE FLOODING WILL REMAIN A CONCERN ON THE MISSISSIPPI
RIVER WHERE WATER LEVELS CONTINUE TO SLOWLY RISE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...STRONG EASTERLY WINDS OF 20 TO 30 MPH WITH A FEW GUSTS TO
40 MPH ARE EXPECTED TO CONTINUE.

SOME SNOW MAY MIX IN WITH THE RAIN LATE FRIDAY NIGHT AND EARLY
SATURDAY MORNING. SOME LIGHT ACCUMULATIONS OF UP TO 1 INCH IS
POSSIBLE...MAINLY IN AREAS NORTH OF HIGHWAY 29.

FLOODING WILL REMAIN A CONCERN ALONG THE MISSISSIPPI RIVER
THROUGH APRIL. THOSE WITH INTERESTS ALONG THE MISSISSIPPI NEED TO
MONITOR THE LATEST RIVER STATEMENTS AND FLOOD FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RABERDING

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:05 PM CDTWind AdvisoryARXAdams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more31 hr

Nearby

River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.